# SDR AU980301

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Propeller: Mcauly
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05121871
- Condition: Cracked
- Location: Door Posts
- Component: 05121872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE AFT DOOR POSTS P/N 0512187-1 (LT) AND P/N 0512187-2 (RT) CRACKED.  FOUND DURING INSPECTION IAW CESSNA SB SEB 97-1.
